# SDR USAA20090319SB039

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE SEAT MOUNTED ESCAPE PATH LIGHTS, AT SEAT ROWS 1 THROUGH 6, INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD IN ASSOCIATION WITH MM 33-51-02-5.
